# SDR DALA2025120308836

- Difficulty date: November 25, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 122,888 hours, 18,610 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV/IFSD- DIVERTED TO LAX DUE TO RIGHT ENGINE OIL PRESSURE LOSS.   ENGINE OPERATED AT ZERO OIL PRESSURE. REPLACED NUMBER 2 ENGINE, OPS CHECK NORMAL.(8171678)
